# SDR AALA201806059028

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 12,916 hours, 3,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Chafed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER, TOP RIGHT,  HAD MULTIPLE SPOTS OF HONEY COMB SHOWING.  MAINTENANCE PERFORMED A TEMPORARY REPAIR TO THE SLIDE COVER IAW 25-00-00-1, REPAIR 1, AND PERFORMED A SATISFACTORY OPS CHECK.
